A 26-year-old female asked:
Disclaimer

on accolate (zafirlukast) for 3 months. stop prescription 1 mo ago. side effects are elevated liver enzymes. one test came back elevated. should i be worried?

1 doctor answer
Dr. Carlo Hatem
24 years experience Pulmonary Critical Care
No: But don't take it again. There are other options.
Answered on Mar 12, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Charles Rocamboli
17 years experience Family Medicine
No: I would not worry too much, its probably not related to the accolate (zafirlukast). Just follow up with your regular doctor, if it continues he may wa ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Sean Fennessy
21 years experience Internal Medicine
Alcoholic hepatitis : Chronic alcoholic hepatitis (not viral problem) can lead to cirrhosiz (fatty/standed, liver0 leaves little normal liver tissue. Can cause jaundice. I ... Read More
A 38-year-old member asked:
Dr. Aaron Milstone
26 years experience Pulmonology
Metoprolol: This is a beta blocker used to slow your heart rate. It has the potential to make asthma worse. Zafurlukast is an oral drug used to treat asthma.
2
2 thanks
A 34-year-old member asked:
Dr. Sue Ferranti
28 years experience Internal Medicine
Both can...: Both of these meds can be used in asthma therapy, the ipatropium was initially prescribed for COPD patients but many asthmatics have found it to be h ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month